# SDR DALA1400300188

- Difficulty date: November 24, 2009
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,655 hours, 9,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND DURING INSPECTION OF THE BS 955 FAILSAFE STRAP IN THE RT MLG WHEEL WELL S/B 767-53A0100, REV 1.
